[1]石勇国,刘 娜,龚小兵*.多项式型迭代方程解的存在性[J].四川师范大学学报(自然科学版),2017,(04):482-485.[doi:10.3969/j.issn.1001-8395.2017.04.009 ]
 SHI Yongguo,LIU Na,GONG Xiaobing.Extension of Solutions of Polynomial-like Iterative Equations[J].Journal of SichuanNormal University,2017,(04):482-485.[doi:10.3969/j.issn.1001-8395.2017.04.009 ]
点击复制

多项式型迭代方程解的存在性()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2017年04期
页码:
482-485
栏目:
基础理论
出版日期:
2017-04-30

文章信息/Info

Title:
Extension of Solutions of Polynomial-like Iterative Equations
文章编号:
1001-8395(2017)04-0482-04
作者:
石勇国1 刘 娜2 龚小兵1*
1. 内江师范学院 数学与信息科学学院, 四川 内江 641199;
2. 成都工贸职业技术学院 经贸管理系, 四川 成都 611731
Author(s):
SHI Yongguo1 LIU Na2 GONG Xiaobing1
1. Department of Mathematics, Neijiang Normal University, Neijiang 641199, Sichuan 2. Department of Economic and Trade Management, Chengdu Industry and Trade College, Chengdu 611731, Sichuan
关键词:
迭代函数方程 PM函数 非单调性 延拓O175A0482-0404.009
Keywords:
iterative functional equation PM function nonmonotonicity extension
分类号:
O175
DOI:
10.3969/j.issn.1001-8395.2017.04.009
文献标志码:
A
摘要:
许多关于多项式型迭代方程的结果,如解的存在性、惟一性和稳定性等都是在已知函数为单调函数的假设条件下得到的.借助讨论迭代根时使用的特征区间的思想,在已知函数为非单调函数情形下给出了多项式型迭代方程解的存在性.
Abstract:
Most of known results such as existence, uniqueness and stability for polynomial like iterative equations are given under the assumption that the given function is monotone. In this paper, using the idea of characteristic intervals of iterative roots we give the existence of solutions for this equation with some given nonmonotonic function.

参考文献/References:

[1] BARON K, JARCZYK W. Recent results on functional equations in a single variable,perspectives and open problems[J]. Aequationes Math,2001,61(1):1-48.
[2] KUCZMA M, CHOCZEWSKI B, GER R. Iterative Functional Equations[M]. Cambridge:Cambridge Univ Press,1990.
[3] TARGONSKI G. Topics in Iteration Theory[M]. Göttingen:Vandenhoeck & Ruprecht,1981.
[4] 张景中,杨路,张伟年. 关于函数方程的若干进展[J]. 数学进展,1995,24(5):385-405.
[5] DHOMBRES J G. Itération linéaire d'ordre deux[J]. Publ Math Debrecen,1977,24(3/4):177-187.
[6] JARCZYK W. On an equation of linear iteration[J]. Aequationes Math,1996,51(3):303-310.
[7] MATKOWSKI J, ZHANG W. On linear dependence of iterates[J]. J Appl Anal,2000,6(1):149-157.
[8] MUKHERJEA A, RATTI J S. On a functional equation involving iterates of a bijection on the unit interval[J]. Nonlinear Anal,1983,7(8):899-908.
[9] MUKHERJEA A, RATTI J S. On a functional equation involving iterates of a bijection on the unit interval II[J]. Nonlinear Anal,1998,31(3):459-464.
[10] TABOR J, TABOR J. On a linear iterative equation[J]. Results Math,1995,27(3):412-421.
[11] YANG D, ZHANG W. Characteristic solutions of polynomial-like iterative equations[J]. Aequationes Math,2004,67(1):80-105.
[12] MALENICA M. On the solutions of the functional equation φ(x)+φ2(x)=F(x)[J]. Mat Vesnik,1982,6(3):301-305.
[13] 赵立人. 关于函数方程λ1f(x)+λ2f2(x)=F(x)解的存在惟一性定理[J]. 中国科学技术大学学报,1983,32(S1):21-27.
[14] ZHANG W. Discussion on the iterated equation ∑ni=1λifi(x)=F(x)[J]. Chin Sci Bull,1987,32(2):1444-1451.
[15] MAI J, LIU X. Existence, uniqueness and stability of Cm solutions of iterative functional equations[J]. Sci China:Math,2000,A43(9):897-913.
[16] ZHANG W. Discussion on the differentiable solutions of the iterated equation ∑ni=1λifi(x)=F(x)[J]. Nonlinear Anal,1990,15(4):387-398.
[17] 司建国. 迭代方程∑ni=1λi f solutions of iterative functional equations[J]. Sci China:Math,2000,A43(9):897-913.
[16] ZHANG W. Discussion on the differentiable solutions of the iterated equation ∑ni=1λifi(x)=F(x)[J]. Nonlinear Anal,1990,15(4):387-398.
[17] 司建国. 迭代方程∑ni=1λp>i(x)=F(x)局部解析解的存在性[J]. 数学学报,1994,37(5):590-600.
[18] ZHANG W, NIKODEM K, XU B. Convex solutions of polynomial-like iterative equations[J]. J Math Anal Appl,2006,315(1):29-40.
[19] KULCZYCKI M, TABOR J. Iterative functional equations in the class of Lipschitz functions[J]. Aequationes Math,2002,64(1):24-33.
[20] LIU L, GONG X B. The polynomial-like iterative equation for PM functions[J]. Sci China:Math,2016,A59(1):1-11.
[21] XU B, ZHANG W. Decreasing solutions and convex solutions of the polynomial-like iterative equation[J]. J Math Anal Appl,2007,329(1):1160-1170.
[22] ZHANG W. PM functions, their characteristic intervals and iterative roots[J]. Ann Polon Math,1997,65(2):119-128.

备注/Memo

备注/Memo:
收稿日期:2016-12-17
基金项目:国家自然科学基金(11301256)、四川省教育厅科研创新团队基金(14TD0026)和四川省教育厅自然科学基金(17ZA0217)
*通信作者简介:龚小兵(1975—),男,教授,主要从事函数方程的研究,E-mail:xbgong@163.com
更新日期/Last Update: 2017-04-30